# SDR 06FDEA1394

- Difficulty date: April 11, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AJC72081
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AFT FUSELAGE APPROX STA 2007-2033 BETWEEN LONGERON 45L TO 46L, CAP SUSPECTED CRACKED.  EMPENNAGE AFT FUSELAGE APPROX STA 2007-2033 BETWEEN LONGERON 45L TO 46L END CAP REPAIRED AS PER FEDEX EA NR 1-5310-95818, TITLE: FUSELAGE LONGERON 45L CRACKED BETWEEN STATIONS Y=2007 AND Y=2003 - SR REPAIR AND END CAP FABRICATION.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
